Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 135481, 9 pages
Research Article

The Modified Negative Decision Number in Graphs

Department of Mathematics, Ryerson University, Toronto, ON, Canada M5B 2K3

Received 14 December 2010; Accepted 11 January 2011

Academic Editor: Dalibor Froncek

Copyright © 2011 Changping Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Wang, “The negative decision number in graphs,” The Australasian Journal of Combinatorics, vol. 41, pp. 263–272, 2008. View at Google Scholar · View at Zentralblatt MATH
  2. G. Chartrand and L. Lesniak, Graphs & Digraphs, Chapman & Hall, Boca Raton, Fla, USA, 3rd edition, 2000.
  3. D. B. West, Introduction to Graph Theory, Prentice Hall, Upper Saddle River, NJ, USA, 2nd edition, 2001.